TitleSeasonal migrations of adult and sub-adult redband trout in a high desert basin of Eastern Oregon, USA
Publication TypeJournal Article
Year of Publication2011
AuthorsAnderson, M, Giannico, GR, Jacobs, S
JournalEcology of Freshwater Fish
Volume20
Issue3
Pagination409 - 420
Date PublishedJan-09-2011
URLhttp://doi.wiley.com/10.1111/eff.2011.20.issue-3http://doi.wiley.com/10.1111/j.1600-0633.2011.00488.xhttps://api.wiley.com/onlinelibrary/tdm/v1/articles/10.1111%2Fj.1600-0633.2011.00488.x
DOI10.1111/eff.2011.20.issue-310.1111/j.1600-0633.2011.00488.x